Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1506–1519 (Mi zvmmf1986)  

This article is cited in 5 scientific papers (total in 6 papers)

Nonlinear singular problems in relativistic cosmology. II. The Higgs field in the de Sitter space

N. A. Voronov, A. L. Dyshko, N. B. Konyukhova, I. B. Staroverova

Moscow

Full text: PDF file (2760 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1460–1473

Bibliographic databases:
UDC: 519.6:531.11+521.12+523.11
MSC: Primary 83D05; Secondary 35Q75, 83F05
Received: 19.04.1996

Citation: N. A. Voronov, A. L. Dyshko, N. B. Konyukhova, I. B. Staroverova, “Nonlinear singular problems in relativistic cosmology. II. The Higgs field in the de Sitter space”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1506–1519; Comput. Math. Math. Phys., 37:12 (1997), 1460–1473

Citation in format AMSBIB
\Bibitem{VorDuiKon97}
\by N.~A.~Voronov, A.~L.~Dyshko, N.~B.~Konyukhova, I.~B.~Staroverova
\paper Nonlinear singular problems in relativistic cosmology. II.~The Higgs field in the de Sitter space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1506--1519
\mathnet{http://mi.mathnet.ru/zvmmf1986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607230}
\zmath{https://zbmath.org/?q=an:0948.83059}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1460--1473


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1986
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. L. Duischko, N. B. Konyukhova, “Self-similar solutions to the nonlinear wave equation for the Higgs fields in the de Sitter space”, Comput. Math. Math. Phys., 39:1 (1999), 118–134  mathnet  mathscinet  zmath
    2. Dyshko A.L., Konyukhova N.B., Voronov N.A., “Automodelling solutions of the Higgs-field nonlinear wave equation in the de Sitter space”, Comput Phys Comm, 126:1–2 (2000), 57–62  crossref  zmath  adsnasa  isi  scopus
    3. A. L. Duischko, N. B. Konyukhova, “Multiple one-dimensional and spherically symmetric self-similar solutions to the nonlinear wave equation for the Higgs field in the de Sitter space”, Comput. Math. Math. Phys., 41:3 (2001), 435–456  mathnet  mathscinet  zmath
    4. A. L. Duischko, N. B. Konyukhova, “Multiple self-similar string and monopole solutions to nonlinear wave equations in inflationary cosmology”, Comput. Math. Math. Phys., 42:4 (2002), 450–469  mathnet  mathscinet  zmath
    5. Voronov N.A., Dyshko A.L., Konyukhova N.B., “On the stability of a self-similar spherical bubble of a scalar Higgs field in de Sitter space”, Phys Atomic Nuclei, 68:7 (2005), 1218–1226  crossref  adsnasa  isi  elib  scopus
    6. M. K. Kerimov, “In memory of Alla L'vovna Dyshko (1930–2009)”, Comput. Math. Math. Phys., 49:8 (2009), 1463–1468  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:71
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022